| Catalog Number |
MP5303-C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Connection Problem (2900)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
It was reported, max plus connector was not securely on the extension set, connected to the iv hub it spurted blood.